A 48-year-old member asked:
Will using green coffee bean extract and garcinia cambogia cause bowel movements?
1 doctor answer • 1 doctor weighed in
Dr. Robert Rahimianswered
Hepatology 11 years experience
Don't use it: Garcinia cambogia is in most weight loss supplements, and can cause liver failure.It was also used in Hydroxycut which was taken off the market as people died from using it. I see a handful of patients per month with abnormal liver tests after using this medicine. I would NOT recommend it. There is no "magic pill" for weight loss. Diet and exercise remain the #1 way to lose weight and keep it off
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsAnswered >2 years ago
Last updated Sep 21, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.